Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of reflexivity by the lattice of closed subspaces

Authors: E. E. Floyd and V. L. Klee
Journal: Proc. Amer. Math. Soc. 5 (1954), 655-661
MSC: Primary 56.0X
MathSciNet review: 0063020
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des operations linéaires, Warsaw, 1932.
  • [2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [3] T. A. Botts, E. E. Floyd, and E. J. McShane, Lattices with pathological order topologies.
  • [4] Jean Dieudonné, Sur un théorème de Smulian, Arch. Math. (Basel) 3 (1952), 436–440 (French). MR 0055567
  • [5] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51–53. MR 0021239
  • [6] J. L. Kelley, Convergence in topology, Duke Math. J. 17 (1950), 277–283. MR 0036982
  • [7] V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 0044014
  • [8] V. L. Klee Jr., Convex sets in linear spaces. II, Duke Math. J. 18 (1951), 875–883. MR 0047251
  • [9] Edward J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, no. 31, Princeton University Press, Princeton, N. J., 1953. MR 0056064
  • [10] E. S. Northam, Topology in lattices, Bull. Amer. Math. Soc. Abstract 59-4-429.
  • [11] Basil C. Rennie, The theory of lattices, Foister and Jagg, Cambridge, England, 1951. MR 0047604
  • [12] V. Šmulian, On the principle of inclusion in the space of the type (𝐵), Rec. Math. [Mat. Sbornik] N.S. 5(47) (1939), 317–328 (Russian, with English summary). MR 0002006

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society